Repositorio de producción científica de la Universidad de Sevilla

Two results on composition operators on the Dirichlet space

Opened Access Two results on composition operators on the Dirichlet space

Citas

buscar en

Estadísticas
Icon
Exportar a
Título Alternativo: Two remarks on composition operators on the Dirichlet space
Autor: Li, Daniel
Queffélec, Hervé
Rodríguez Piazza, Luis
Departamento: Universidad de Sevilla. Departamento de Análisis Matemático
Fecha: 2015-06-15
Publicado en: Journal of Mathematical Analysis and Applications, 426 (2), 734-746.
Tipo de documento: Artículo
Resumen: We show that the decay of approximation numbers of compact composition operators on the Dirichlet space D can be as slow as we wish. We also prove the optimality of a result of O. El-Fallah, K. Kellay, M. Shabankhah and H. Youssfi on boundedness on D of self-maps of the disk all of whose powers are norm-bounded in D.
Tamaño: 201.1Kb
Formato: PDF

URI: https://hdl.handle.net/11441/69958

DOI: 10.1016/j.jmaa.2015.01.062

Ver versión del editor

Mostrar el registro completo del ítem


Esta obra está bajo una Licencia Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 Internacional

Este registro aparece en las siguientes colecciones